Advertisement

Riemannian manifolds without conjugate points

  • 86 Accesses

  • 2 Citations

Summary

A generalisation of Theorems ofHadamard andMyers on spaces without conjugate points.

Bibliography

  1. [1]

    S. B. Myers,Riemannian manifolds in the large, « Duke Math. J. »1 (1935) pp. 39–49.

Download references

Author information

Additional information

To Enrico Bompiani on his scientific Jubilee.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kobayashi, S. Riemannian manifolds without conjugate points. Annali di Matematica 53, 149–155 (1961) doi:10.1007/BF02417792

Download citation

Keywords

  • Riemannian Manifold
  • Conjugate Point